MathSciNet Relay Station
MathSciNet bibliographic data
MR1633799 58E20 (58G30)
Ding, Weiyue; Wang, Youde Schrödinger flow of maps into symplectic manifolds. Sci. China Ser. A 41 (1998), no. 7, 746–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement